MAUDE Adverse Event Report: CAREFUSION, INC IP PREP SKIN TRAY; SKIN SCRUB TRAY

CAREFUSION, INC IP PREP SKIN TRAY; SKIN SCRUB TRAY
Model Number 4468
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) initial mdr.A follow up will be submitted if additional information becomes available.(b)(4).No device received for evaluation.
 
Event or Problem Description
It was reported that the glove has a hole.
 
Additional Manufacturer Narrative
No photo or sample was received by our quality team for evaluation; therefore, the incident could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the investigation, the root cause could be the material of the gloves.The supplier of the gloves was made aware of the issue.
 
Event or Problem Description
It was reported that the glove has a hole.

Brand Name
IP PREP SKIN TRAY
Common Device Name
SKIN SCRUB TRAY
Manufacturer (Section D)
CAREFUSION, INC
75 north fairway drive
vernon hills IL 60061
MDR Report Key10851500
Report Number3004932373-2020-00126
Device Sequence Number3254445
Product Code OJU
UDI-Device Identifier10885403184475
UDI-Public(01)10885403184475
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/30/2021
Device Model Number4468
Device Catalogue Number4468
Device Lot Number0004123773
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer11/18/2020
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date11/19/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;